Journal of New Theory Cover
e-ISSN: 2149-1402
Publisher: Naim ÇAĞMAN

Journal of New Theory

Publication Model: Continuous Publication
Submit a Manuscript
Issue 24

2018

8 Articles
Research Article

Certain Classes of Analytic Functions Associated with Conic Domains

Nasir Khan
Open Access | August 14, 2018 | Page 20-34
Research Article

Simple Forms of Nano Open Sets in an Ideal Nano Topological Spaces

İlangovan Rajasekaran , Ochanan Nethaji
Open Access | August 14, 2018 | Page 35-43
Research Article

A Geometric Solution to the Jacobian Problem

Kerimbayev Rashid Konyrbayevich
Open Access | August 14, 2018 | Page 44-49
Research Article

The R<sub>0</sub> and R<sub>1</sub> Properties in Fuzzy Soft Topological Spaces

Salem Al-wosabi (s. Saleh) , Amani Salemi
Open Access | August 14, 2018 | Page 50-58
Research Article

Novel Concept of Cubic Picture Fuzzy Sets

Shahzaib Ashraf , Saleem Abdullah , Abbas Qadir
Open Access | August 14, 2018 | Page 59-72
Research Article

Some Types of Regularity and Normality Axioms in Cech Fuzzy Soft Closure Spaces

Lina Hussein Maibed , Rasha Naser Majeed
Open Access | August 14, 2018 | Page 73-87
Research Article

Soft Topology Generated by L-Soft Sets

Open Access | August 14, 2018 | Page 88-100